# SDR IPXA2021102675336

- Difficulty date: October 13, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,624 hours, 14,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: ADA70311
- Condition: None
- Location: Ext. Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CEXTERIOR FUSELAGE SKIN INCOMING REPAIR REQUIRES PERMANENT REPAIR.REPAIRED INCOMING FUSELAGE SKIN REPAIR BETWEEN STA. 970 TO 9801 AND BETWEEN L-43R TO L-48R IAW VT-SAA EA 011-5310-01-A9409 REV. I/R AND UPS EO MD11-5310-80738-A. (MAJOR) REF FAA FORM 8100-9 BY S. KANG (AR-605677) DATED OCT. 19, 2021.
